MathSciNet Relay Station
MathSciNet bibliographic data
MR1707204 (2000i:22021) 22E50 (11F70)
Silberger, Allan J. Correction to: "Harish-Chandra's Plancherel theorem for $\germ p$-adic groups'' [Trans. Amer. Math. Soc. 348 (1996), no. 11, 4673–4686; MR1370652 (99c:22026)]. Trans. Amer. Math. Soc. 352 (2000), no. 4, 1947–1949.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement